# SDR 2019F00236

- Difficulty date: July 10, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 9,320 hours, 7,158 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 66190157
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FOOT WARMER DUCT (LEFT SIDE) DAMAGE.
